# SDR AALA201811309006

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 77,190 hours, 26,175 cycles
- System (JASC): 5240 · Service Doors
- Part: Collar
- Condition: Worn
- Location: R1 Hold Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HOLD OPEN COLLAR ASSEMBLY WAS WORN.  REPLACED HOLD OPEN COLLAR IAW AMM 52-11-08-0047-025, 52-11-08-404-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
